Archive
Volume 3,  Issue 6 ,    June  2012
Strongly (-1,1) Rings
C. JAYA SUBBA REDDY1, D. PRABHAKARA REDDY2 and T. MAHESH KUMAR2
J. Comp. & Math. Sci. Vol.3 (6), 557 - 562  ( 2012 )   
Visitor# 546
Abstract       View PDF      

A Study of Query Optimization in Non-Centralized Environments
UPENDRA NATH TRIPATHI1 and HIMANSHU PANDEY2
J. Comp. & Math. Sci. Vol.3 (6), 563 - 569  ( 2012 )   
Visitor# 443
Abstract       View PDF      

Design of Finite Impulse Response (FIR) filters using Window Methods
B. N. JAGADALE
J. Comp. & Math. Sci. Vol.3 (6), 571 - 578  ( 2012 )   
Visitor# 488
Abstract       View PDF      

Audio Signal Processing Using Wavelet Transform
B. N. JAGADALE
J. Comp. & Math. Sci. Vol.3 (6), 579 - 588  ( 2012 )   
Visitor# 621
Abstract       View PDF      

Comparative Study of Different Wavelet based Image De-noising Methods
B. N. JAGADALE
J. Comp. & Math. Sci. Vol.3 (6), 589 - 595  ( 2012 )   
Visitor# 485
Abstract       View PDF      

Virtual Backbone Content Routing in Wireless Ad-Hoc Network
P. LOKESH KUMAR REDDY1, B. RAMA BHUPAL REDDY2 and S. RAMA KRISHNA
J. Comp. & Math. Sci. Vol.3 (6), 597 - 614  ( 2012 )   
Visitor# 470
Abstract       View PDF      

A Numerical Study on Developed MHD Laminar Mixed Convection With Vertical Channel in Down Flow
D. VENKATA RAMI REDDY1, M. RAMA CHANDRA REDDY2 and B. RAMA BHUPAL REDDY3
J. Comp. & Math. Sci. Vol.3 (6), 615 - 629  ( 2012 )   
Visitor# 429
Abstract       View PDF      

Fuzzy Pairwise Strongly -Continuous Mappings
M. SHUKLA
J. Comp. & Math. Sci. Vol.3 (6), 631 - 636  ( 2012 )   
Visitor# 458
Abstract       View PDF      

Security Enhancement in Mobile Communication Via Extensible Authentication Protocol (EAP) Via One Time Identification
ANAND NAYYAR
J. Comp. & Math. Sci. Vol.3 (6), 637 - 644  ( 2012 )   
Visitor# 492
Abstract       View PDF      

On Some Categories of L-Fuzzy Groups
SOURIAR SEBASTIAN1, ALEXANDER MENDEZ2 and DIVYA MARY DAISE. S3
J. Comp. & Math. Sci. Vol.3 (6), 645 - 652  ( 2012 )   
Visitor# 713
Abstract       View PDF      

Oscillation of Solutions of Certain Fifth Order Difference Equations
B. SELVARAJ1 and S. KALEESWARI2
J. Comp. & Math. Sci. Vol.3 (6), 653 - 663  ( 2012 )   
Visitor# 546
Abstract       View PDF      

map1 map2 map3